On the coefficients of the cyclotomic polynomial

Erdös, P.

Portugaliae mathematica (1949)

  • Volume: 8, Issue: 2, page 63-71
  • ISSN: 0032-5155

How to cite


Erdös, P.. "On the coefficients of the cyclotomic polynomial." Portugaliae mathematica 8.2 (1949): 63-71. <http://eudml.org/doc/114673>.

author = {Erdös, P.},
journal = {Portugaliae mathematica},
keywords = {Linear algebra, polynomials},
language = {eng},
number = {2},
pages = {63-71},
publisher = {Sociedade Portuguesa de Matemática},
title = {On the coefficients of the cyclotomic polynomial},
url = {http://eudml.org/doc/114673},
volume = {8},
year = {1949},

AU - Erdös, P.
TI - On the coefficients of the cyclotomic polynomial
JO - Portugaliae mathematica
PY - 1949
PB - Sociedade Portuguesa de Matemática
VL - 8
IS - 2
SP - 63
EP - 71
LA - eng
KW - Linear algebra, polynomials
UR - http://eudml.org/doc/114673
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.